Turkish Journal of Mathematics
In this paper, we consider p-Banach algebras endowed with a generalized involution. We show that various C^*-like conditions force the algebra to be C^*-algebra under an equivalent norm.
p-Banach algebras, generalized involution, involutive anti-morphism, C^*-algebra.
KINANI, ABDELLAH EL; IFZARNE, AZIZ; and OUDADESS, MOHAMED (2001) "p -Banach algebras with generalized involution and C^*-algebra structure," Turkish Journal of Mathematics: Vol. 25: No. 2, Article 3. Available at: https://journals.tubitak.gov.tr/math/vol25/iss2/3